Pacific Journal of Mathematics

Analytic subgroups of affine algebraic groups. II.

Andy R. Magid

Article information

Source
Pacific J. Math., Volume 86, Number 1 (1980), 145-154.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102780620

Mathematical Reviews number (MathSciNet)
MR586874

Zentralblatt MATH identifier
0437.22008

Subjects
Primary: 22D99: None of the above, but in this section
Secondary: 20G20: Linear algebraic groups over the reals, the complexes, the quaternions

Citation

Magid, Andy R. Analytic subgroups of affine algebraic groups. II. Pacific J. Math. 86 (1980), no. 1, 145--154. https://projecteuclid.org/euclid.pjm/1102780620


Export citation

References

  • [1] A. Borel, Linear Algebraic Groups, W. A. Benjamin, Inc., New York, 1969.
  • [2] N. Bourbaki, Lie Algebras and Lie Groups, Part 1, Addison-Wesley, Reading, Mass., 1975.
  • [3] G. Hochschild, The Structure of Lie Groups, Holden-Day, San Francisco, 1965.
  • [4] G. Hochschild, Introduction to Affine Algebraic Groups, Holden-Day, San Francisco, 1971.
  • [5] G. Hochschild and G. D. Mostow, Representationsand representativefunctionsof Liegroups, Ann. Math., (1957), 495-542.
  • [6] G. Hochschild and G. D. Mostow,On the algebra of representative functionsof an analytic group, Amer. J. Math., 83 (1961), 111-136.
  • [7] G. Hochschild and G. D. Mostow, On the algebra of representativefunctionsof an analytic group, II, Amer. J. Math., 86 (1964), 869-887.
  • [8] A. Magid, Analytic left algebraic groups, Amer. J. Math., 99 (1977), 1045-1059. 9 1Moduli for analytic left algebraic groups, Trans. Amer. Math. Soc, (to appear). 10# 1Analytic subgroups of affine algebraic groups, Duke J. Math., 44 (1977), 875-882.

See also

  • Andy R. Magid. Analytic subgroups of affine algebraic groups. I [MR 57 #12709] Duke Math. J. 44 1977 4 875--882.